# SDR ASAA2017031520186

- Difficulty date: March 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 33,289 hours, 10,164 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Fault Code
- Condition: Unknown
- Location: Start Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE WITH LONG-TIME FAULT 76-31361.  THE START LEVER SIGNALS DISAGREE. ACFT GROUNDED. ACCOMPLISHED EEC TEST ON THE NR 1 ENGINE IAW AMM 73-21-00-700-804-F00. NO FAULTS ACTIVE. NO RECENT FAULTS OR FAULT HISTORY.
